RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2017, Volume 23, Number 2, Pages 104–116 (Mi timm1415)  

This article is cited in 1 scientific paper (total in 1 paper)

Painleve II equation as a model of a resonant interaction of oscillators

L. A. Kalyakin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa

Abstract: We consider a system of differential equations that describes the interaction of two weakly connected nonlinear oscillators. The initial data are such that, if the connection is absent, the first oscillator is far from equilibrium and the second oscillator is near equilibrium; the eigenfrequencies of the oscillators are close to each other. The capture into resonance is investigated, when the frequencies of the connected oscillators remain close and the amplitudes of their oscillations undergo significant time variations; in particular, the second oscillator moves far from the equilibrium. We find that the initial stage of the resonance capture is described by a solution of the second Painleve equation. The description is obtained under an asymptotic approximation with respect to a small parameter corresponding to the connection factor.

Keywords: nonlinear equation, small parameter, asymptotics, oscillation, resonance.

Funding Agency Grant Number
Russian Science Foundation 17-11-01004


DOI: https://doi.org/10.21538/0134-4889-2017-23-2-104-116

Full text: PDF file (295 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.928
MSC: 34E10, 34E13
Received: 03.04.2017

Citation: L. A. Kalyakin, “Painleve II equation as a model of a resonant interaction of oscillators”, Trudy Inst. Mat. i Mekh. UrO RAN, 23, no. 2, 2017, 104–116

Citation in format AMSBIB
\Bibitem{Kal17}
\by L.~A.~Kalyakin
\paper Painleve II equation as a model of a resonant interaction of oscillators
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2017
\vol 23
\issue 2
\pages 104--116
\mathnet{http://mi.mathnet.ru/timm1415}
\crossref{https://doi.org/10.21538/0134-4889-2017-23-2-104-116}
\elib{http://elibrary.ru/item.asp?id=29295254}


Linking options:
  • http://mi.mathnet.ru/eng/timm1415
  • http://mi.mathnet.ru/eng/timm/v23/i2/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Resonance capture in a system of two oscillators near equilibrium”, Theoret. and Math. Phys., 194:3 (2018), 331–346  mathnet  crossref  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:98
    Full text:5
    References:15
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019